# SDR AWXA200400555

- Difficulty date: April 28, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 59,323 hours, 23,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N874817
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-07 CHECK A 2 INCH CRACK WAS FOUND IN AFT CABIN INTERCOSTAL FITTING AFT OF THE L-4 DOOR CUTOUT, AT DOOR STOP FITTING BS 1681, WL 248.  MAINTENANCE REMOVED CRACKED INTERCOSTAL FITTING AFT OF L-4 DOOR CUTOUT BS 1681, WL 248; FABRICATED A NEW REPLACEMENT INTERCOSTAL FITTING PER DWG 146N8748; INSTALLED REPAIR PART IAW B757-200 SRM 51-40-02.
